# SDR CA121219008

- Difficulty date: October 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 4 Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RAMP REPORTED NR 4 TIRE FLAT. MAINTENANCE FOUND NR 4 WHEEL BEARING FAILED.  WHEEL, AXLE, AND BRAKE REPLACED.
